Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 26, NWS Springfield, MO

April 26, 20164 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 26, 2016, 11:14 AM CDT for 4 counties in Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 11:14 AM CDT (16:14 UTC)
Expired
Apr 26, 2016, 12:00 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Benton County, MO, Camden County, MO, Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 131 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 11:23 AM CDTHAIL 0.88Stover, MORELAYED FROM SOCIAL MEDIA
Apr 26, 11:59 AM CDTHAIL 1Eldon, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:23 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2148 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

922 
WUUS53 KSGF 261614
SVRSGF
MOC015-029-131-141-261700-
/O.NEW.KSGF.SV.W.0026.160426T1614Z-160426T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 AM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL NOON CDT

* AT 1113 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CALIFORNIA TO NEAR VERSAILLES TO 12 MILES EAST
  OF WARSAW...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. THESE STORMS DO HAVE A HISTORY OF
           PRODUCING 60 MPH WINDS IN MORGAN COUNTY. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE OF THE OZARKS...             LAKE OF THE OZARKS STATE PARK...
  HA HA TONKA STATE PARK...         ELDON...
  OSAGE BEACH...                    CAMDENTON...
  VERSAILLES...                     VILLAGE OF FOUR SEASONS...
  LAKE OZARK...                     STOVER...
  LAURIE...                         SUNRISE BEACH...
  ST. ELIZABETH...                  SAINT ELIZABETH...
  MACKS CREEK...                    LINN CREEK...
  TUSCUMBIA...                      BARNETT...
  EUGENE...                         GRAVOIS MILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR TRUMAN LAKE AND LAKE OF THE OZARKS..GET AWAY FROM THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.

DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3844 9264 3843 9241 3834 9240 3834 9229
      3832 9225 3833 9220 3815 9221 3790 9291
      3801 9307 3806 9307 3806 9315 3822 9338
      3849 9294 3858 9282
TIME...MOT...LOC 1613Z 298DEG 31KT 3863 9261 3841 9280 3824 9315 

HAIL...1.25IN
WIND...60MPH
 
$$

BOXELL
3 follow-up statements
655 
WWUS53 KSGF 261621
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 AM CDT TUE APR 26 2016

MOC015-029-131-141-261700-
/O.CON.KSGF.SV.W.0026.000000T0000Z-160426T1700Z/
MORGAN MO-MILLER MO-CAMDEN MO-BENTON MO-
1121 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
MORGAN...MILLER...CAMDEN AND SOUTHEASTERN BENTON COUNTIES...

AT 1120 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CALIFORNIA TO 6 MILES SOUTHEAST OF VERSAILLES TO
13 MILES WEST OF LAURIE...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. MULTIPLE LARGE TREES HAVE BEEN
         REPORTED DOWN NORTH OF VERSAILLES IN MORGAN COUNTY.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE OF THE OZARKS...             LAKE OF THE OZARKS STATE PARK...
HA HA TONKA STATE PARK...         ELDON...
OSAGE BEACH...                    CAMDENTON...
VERSAILLES...                     VILLAGE OF FOUR SEASONS...
LAKE OZARK...                     STOVER...
LAURIE...                         SUNRISE BEACH...
ST. ELIZABETH...                  SAINT ELIZABETH...
MACKS CREEK...                    LINN CREEK...
TUSCUMBIA...                      BARNETT...
EUGENE...                         GRAVOIS MILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR TRUMAN LAKE AND LAKE OF THE OZARKS...GET AWAY FROM THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.

DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3844 9264 3843 9241 3834 9240 3834 9229
      3832 9225 3833 9220 3815 9221 3790 9291
      3801 9307 3806 9307 3806 9315 3822 9338
      3849 9294 3858 9282
TIME...MOT...LOC 1620Z 298DEG 31KT 3860 9254 3838 9273 3821 9308 

HAIL...1.25IN
WIND...60MPH
 
$$

BOXELL
334 
WWUS53 KSGF 261650
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT TUE APR 26 2016

MOC015-029-131-141-261700-
/O.CON.KSGF.SV.W.0026.000000T0000Z-160426T1700Z/
MORGAN MO-MILLER MO-CAMDEN MO-BENTON MO-
1150 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHERN MORGAN...MILLER...NORTHERN CAMDEN AND EAST CENTRAL BENTON
COUNTIES...

AT 1149 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RUSSELLVILLE TO NEAR VILLAGE OF FOUR SEASONS TO 8
MILES NORTHWEST OF MACKS CREEK...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE OF THE OZARKS...             LAKE OF THE OZARKS STATE PARK...
HA HA TONKA STATE PARK...         ELDON...
OSAGE BEACH...                    CAMDENTON...
VERSAILLES...                     VILLAGE OF FOUR SEASONS...
LAKE OZARK...                     LAURIE...
SUNRISE BEACH...                  ST. ELIZABETH...
SAINT ELIZABETH...                LINN CREEK...
TUSCUMBIA...                      BARNETT...
EUGENE...                         GRAVOIS MILLS...
OLEAN...                          CLIMAX SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR TRUMAN LAKE AND LAKE OF THE OZARKS...GET AWAY FROM THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.

DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
      3833 9220 3815 9221 3796 9281 3808 9304
      3822 9324 3835 9296 3852 9274 3844 9264
TIME...MOT...LOC 1649Z 299DEG 36KT 3847 9249 3825 9268 3808 9303 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
545 
WWUS53 KSGF 261700
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 PM CDT TUE APR 26 2016

MOC015-029-131-141-261710-
/O.EXP.KSGF.SV.W.0026.000000T0000Z-160426T1700Z/
MORGAN MO-MILLER MO-CAMDEN MO-BENTON MO-
1200 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN...MILLER...
NORTHERN CAMDEN AND EAST CENTRAL BENTON COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
CENTRAL MISSOURI.

LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
      3833 9220 3815 9221 3796 9281 3808 9304
      3822 9324 3835 9296 3852 9274 3844 9264
TIME...MOT...LOC 1659Z 298DEG 31KT 3847 9249 3825 9268 3808 9303 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:51 AM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 26, 6:51 AM CDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
651 AM CDT TUE APR 26 2016

.SYNOPSIS...
Issued at 251 AM CDT Tue Apr 26 2016

Convection starting to develop along a west east boundary across
northeast KS and west central MO near the I-70 corridor. Pretty
decent elevated mixed layer was located along and south of the
boundary and developing convection including our forecast area.
Surface low was located over the high plains with dryline from
western Kansas into the panhandle of OK and TX. South-southwest
low level jet and mid level diffluent flow was aiding in the
developing convection.

This is going to be a busy weather day/night for our CWA and
neighboring CWA's to the west and will be the main focus with this
forecast package.

&&

.SHORT TERM...(Today and tonight)
Issued at 251 AM CDT Tue Apr 26 2016

Early morning convection will continue to increase north of the
CWA prior to sunrise nearer to the surface boundary. This activity
will gradually shift east today over mostly northern and central
MO, possibly affecting our central MO counties later today.
Further south within the EML, instability will increase
significantly with CAPES in excess of 3000 j/kg developing. Have
my doubts as to whether we will freely convect given the strength
of the thermal cap in place without a trigger, but will keep in
low end pops just in case. Best chance will be over central MO
where some outflow or ongoing convection may move into the area.
Dryline out west is likely to get active by midday as upper level
jet impinges on the central/southern plains and weakens the EML.
By late in the afternoon, the shear starts to become fairly strong
to our west and the combination with the strong instability
supports the moderate risk of severe storms from southern Nebraska
into central Kansas and Oklahoma. The best chances for supercells
moving into our area will be this evening and over our western
CWA, before they start to congeal into more of line segments. The
primary severe risk after that occurs will be damaging wind,
although we could still see tornadoes develop out of these line
segments through the rest of the evening and overnight hours.

.LONG TERM...(Wednesday through Monday)
Issued at 251 AM CDT Tue Apr 26 2016

Wednesday looks like a messy forecast. There will probably be
ongoing convection at 12z Wed to start the morning, but models are
clearing this out by late morning. With the front still to the
west, can enough instability develop in the wake of the first
complex for convection to refire in the afternoon. Best bet will
be over our eastern CWA, where the higher surface dewpoints will
hang around the longest. Current day 2 outlook shows this with
slight risk over the eastern half of our CWA. Would expect this
activity to clear our eastern CWA by mid to late evening.

There should be a brief break from the convective potential on
Thursday, before the active pattern brings in the next system on
Friday into the weekend. This has the potential to be a wet
weekend with closed upper level low sitting over the central U.S.
for quite awhile.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 651 AM CDT Tue Apr 26 2016

Rather low confidence in overall forecast, especially with respect
to the details. Short term models want to lift MVFR ceilings from
eastern Oklahoma and Arkansas northward into the taf sites. This
has been a trend for the last several runs and latest satellite
imagery also showing this trend, so expect a period of MVFR
ceilings this morning. Otherwise expect VFR flight conditions through
the remainder of the taf period with MVFR/IFR possible in
convection later today and tonight.

In terms of convection an area of thunderstorms over northeast
Kansas is expected to drop southeast into central Missouri by
mid-day. Expect this activity to remain north of the taf sites
though, but did include some VCTS this afternoon. Otherwise,
better chances will come this evening as convection across Kansas
and Oklahoma pushes eastward. Timing still a little uncertain but
will most likely affect KJLN during the early to mid evening and
KSGF and KBBG late evening to midnight or shortly there after.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Raberding
Hazardous weather outlook, Apr 26, 8:35 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 AM CDT TUE APR 26 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
835 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A CLUSTER OF SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST FROM THE
KANSAS CITY AREA LATER THIS MORNING...AND PUSH SOUTHEAST ACROSS
THE CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK AREA FROM MID
MORNING INTO THIS AFTERNOON. LARGE HAIL AND DAMAGING WIND GUSTS
WILL BE THE MAIN THREAT WITH THIS COMPLEX OF THUNDERSTORMS.

ADDITIONAL SEVERE WEATHER ACTIVITY WILL DEVELOP THIS AFTERNOON
OUT IN THE PLAINS. THIS ACTIVITY WILL EVENTUALLY SHIFT EASTWARD
INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI THIS EVENING.
ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE AS THESE
THUNDERSTORMS MOVE IN FROM THE WEST. THE STORMS WILL GRADUALLY
FORM INTO LINE SEGMENTS TONIGHT WHEN THE MAIN RISK WILL BECOME
DAMAGING THUNDERSTORM WIND GUSTS. A TORNADO CAN NOT BE RULED OUT
WITH THIS ACTIVITY...BUT THE MAIN TORNADIC RISK WILL BE ALONG AND
WEST OF THE INTERSTATE 49 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING OVER THE
EASTERN OZARKS WHERE SOME STRONG TO SEVERE STORMS WILL REMAIN
POSSIBLE. IF ENOUGH INSTABILITY CAN REDEVELOP DURING THE
AFTERNOON...ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE
EAST OF HIGHWAY 65 WEDNESDAY AFTERNOON AS A SURFACE FRONT PUSHES
THROUGH.

ADDITIONAL THUNDERSTORM CHANCES WILL RETURN FRIDAY NIGHT THROUGH
SATURDAY NIGHT. THERE MAY BE THE POTENTIAL FOR ADDITIONAL STRONG
STORMS SATURDAY AFTERNOON AND EVENING ACROSS THE AREA. THERE MAY
BE A LIMITED FLOODING THREAT WITH 1 TO 3 INCHES OF RAINFALL
POSSIBLE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND
AFTERNOON ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE OUTLOOK
AREA...AND ACROSS THE ENTIRE AREA LATER THIS EVENING INTO TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, Apr 26, 10:26 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 AM CDT TUE APR 26 2016

MOZ055-056-261615-
BENTON MO-MORGAN MO-
1026 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND BENTON COUNTIES UNTIL
1115 AM CDT...

AT 1025 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF PILOT
GROVE TO NEAR CALHOUN...AND MOVING SOUTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK...              TRUMAN LAKE...
LAKE OF THE OZARKS...             VERSAILLES...
WARSAW...                         LINCOLN...
COLE CAMP...                      STOVER...
LAURIE...                         SUNRISE BEACH...
BARNETT...                        SYRACUSE...
GRAVOIS MILLS...                  IONIA...
FRISTOE...                        PALO PINTO...
RACKET...                         ROCKY MOUNT...
HASTAIN...                        FLORENCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR TRUMAN LAKE AND LAKE OF THE OZARKS...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW.

DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
WEST CENTRAL MISSOURI.

LAT...LON 3868 9284 3860 9284 3843 9263 3835 9263
      3835 9269 3822 9270 3822 9276 3819 9277
      3820 9296 3821 9293 3823 9296 3819 9301
      3822 9299 3827 9307 3806 9307 3807 9350
      3808 9350 3851 9351 3853 9307 3869 9306
TIME...MOT...LOC 1525Z 305DEG 40KT 3893 9303 3844 9353

BOXELL
Local storm report, Apr 26, 10:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     TSTM WND GST     8 W SYRACUSE            38.67N 93.02W
04/26/2016  E60 MPH          MORGAN             MO   LAW ENFORCEMENT

            SEVERE THUNDERSTORM WIND GUSTS OBSERVED BY A MORGAN
            COUNTY SHERIFFS DEPUTY ALONG HIGHWAY 50.

&&

DCRAMER
Local storm report, Apr 26, 10:59 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     HAIL             COLE CAMP               38.46N 93.20W
04/26/2016  E0.75 INCH       BENTON             MO   CO-OP OBSERVER

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 10:26 AM CDTSpecial Weather StatementSGFBenton, Morgan49 min
Apr 26, 10:47 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan43 min
Apr 26, 4:04 PM CDTSevere Thunderstorm WarningSGFGreene, Webster41 min
Apr 26, 4:16 PM CDTSpecial Weather StatementSGFTexas44 min
Apr 26, 4:23 PM CDTSpecial Weather StatementSGFGreene37 min
Apr 26, 4:41 PM CDTSpecial Weather StatementSGFTexas34 min
Apr 26, 4:44 PM CDTSevere Thunderstorm WarningSGFWebster, Wright46 min
Apr 26, 5:09 PM CDTSpecial Weather StatementSGFWebster51 min
Apr 26, 5:29 PM CDTSpecial Weather StatementSGFWright46 min
Apr 26, 5:48 PM CDTSpecial Weather StatementSGFDouglas42 min
Apr 26, 6:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.